# SDR SWAA2018113027263

- Difficulty date: November 29, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 37,415 hours, 22,273 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL FORWARD BULKHEAD VAPOR BARRIER CRACKED BETWEEN RBL 31.83 TO RBL 45.64.  REPAIRED BARRIER IAW EA AND SRM.
